Skip to content
WE ARE NOW SHIPPING PRODUCTS NATION-WIDE!
WE ARE NOW SHIPPING PRODUCTS NATION-WIDE!
The Health Store The Pharmacy Healthcare Services
Description
Directions
Ingredients
Warnings

Children's Advil Cold Suspension is specially formulated with a decongestant and the pain reliever of Advil to relieve your child’s worst cold symptoms, fast. Available in a great grape flavour that children love. For ages 6-12 years.

Effective temporary relief of:
• Stuffy Nose.
• Fever.
• Body aches.
• Sore throat pain.
• Headache.


Active Ingredients (per 5 ml):
Ibuprofen 100 mg (Fever reducer / Pain reliever)
Pseudoephedrine HCI 15 mg (Nasal decongestant)

Non-Medicinal Ingredients:
Carboxymethylcellulose sodium, citric acid, edetate disodium, FD&C blue no. 1, FD&C red no. 40, flavour, glycerin, microcrystalline cellulose, polysorbate 80, purified water, sodium benzoate, sorbitol solution, sucrose, xanthan gum.

Do not give to children taking acetylsalicylic acid (ASA) or other products containing ibuprofen, decongestants, or antihistamines, or to anyone who has had an allergic reaction (difficulty in breathing, swelling, hives, asthma or shock) after using ASA, other salicylates, anti-inflammatory drugs or any of the listed ingredients. Do not use if child has an ulcer, gastrointestinal disease; lupus; kidney, liver or thyroid problems; asthma; heart disease; before or after heart surgery or if dehydrated (significant fluid loss) due to vomiting, diarrhea or lack of fluid intake. Do not use if child is taking or has taken monoamine oxidase inhibitors (MAOIs) within the last 14 days for depression, psychiatric or emotional conditions. Do not exceed the recommended dose unless advised by a doctor. Consult a doctor before giving in case of diabetes, chronic breathing problems, or hemophilia. May cause drowsiness or excitability. Stop use and call your doctor if:

-Your child does not get any relief within 24 hours.
-Redness or swelling is present in the painful area.
-Cold or flu symptoms do not improve within 3 days.
-symptoms worsen, last for more than a week or are accompanied by a high fever (>38°C) or the production of thick yellow/green phlegm.
-Sore throat is severe, lasts for more than 2 days or occurs with a fever or headache.

In case of overdose, call a poison control centre or a doctor at once even if there are no symptoms."

Dose is best determined from the weight of your child; otherwise use your child’s age. Follow the dose chart on the packaging. Doses may be repeated every 6 hours while symptoms persist, up to 4 doses a day, or as directed by a doctor. If possible, use weight to dose; otherwise use age. Do not use longer than 3 days for fever or 5 days for cold symptoms. Children under 6 years – DO NOT USE.

Similar Products